Jump to content

Search the Community

Showing results for tags 'neuroleptics'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. Hi everyone, I'm male. 22, here's my story. I was misdiagnozed with schizoaffective disorder and put on strong meds this January, namely Haldol injections. I've been treated for two weeks and then received a prolonged shot of Haldol consta. Ever since I haven't felt like myself and still experiencing lot's of side-effects (or main effects) of the medication. Physical: I've always been in a good athletic form, but now my muscle mass has decreased a big deal and what's left feels very weak. I can't work out effectively anymore since I always feel some sort of pain in my body, mostly the legs,
  2. Hello, my name is Neil (removed) and I'm from (removed) Oregon. I've been on antipsychotics for about 4-5 years and have never recovered from them. I read somewhere online that you don't hear a lot of recovery stories about antipsychotics, and it seems to be true. This is discouraging because a lot of time my meds were forced. (For a year I tortured myself on the drugs, and all the rest was basically forced by injection or forced meds. (The order in the hospital would equal an injection if I didn't take the pill which I did). I've just basically noticed what everyone has said: loss of enj
  3. hi there guys I was put on antipsychotics because I was arguing with my mother,after 3-4 months on them,I can't feel emotions like fear,love,happiness,empathy and all this kind of stuff,also can't feel the nature,whetear,music etc,i've lost my personality,my memory,can't remember anything from my past and even from 5 minutes after,have my head empty,also I can't think at all,do you think guys this can because of the antipsychotics as well?especially the problem with the thinking,I see many people emotional numb after this pills but I don't see them having as well problem with the thinking,
  4. AntiAntiPsychotic

    2 of the best videos on AP/neuroleptics

    Lots of good info & facts in both of these. 1st one is like a run down if the history of these drugs 2nd one is about withdrawal Show these videos to people, doctors who don't understand or don't believe https://m.youtube.com/watch?v=T9VrXONsI6o
  5. Tuskentank

    Anti-psychotics and the rum fountain

    Hi all, I am getting some relief at the moment from my akasthasia so I thought I would post something that I hope serves as some comfort to those tapering this class of drugs. The link below is to an article that brilliantly explains the different way in which antipsychotics work in the brain, and it has helped me gain a better understanding of what I need to do to taper properly. http://thelastpsychiatrist.com/2007/07/the_most_important_article_on.html Basically, depending on the anti-psychotic, each molecule has different binding affinities. This is why doctors will often (for wo
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy